Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 36, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2016, 8:59 AM CDT for 9 counties in Minnesota. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 8:59 AM CDT (13:59 UTC)
- Expired
- Jun 17, 2016, 10:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Lake of the Woods County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 155 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 9:50 AM CDT | HAIL 1 | Warroad, MN | PUBLIC REPORT AND PHOTO POSTED TO SOCIAL MEDIA. REPORT NEAR WARROAD. EXACT LOCATION UNKNOWN. TIME ESTIMATED BASED ON RADAR. |
| Jun 17, 10:05 AM CDT | HAIL 1 | 4 Nnw Waskish, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 7:20 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 2.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WUUS53 KFGF 171359
SVRFGF
MNC007-029-069-077-089-113-119-125-135-171500-
/O.NEW.KFGF.SV.W.0036.160617T1359Z-160617T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 AM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
ROSEAU COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHWESTERN LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHEASTERN RED LAKE COUNTY IN NORTHWESTERN MINNESOTA...
EAST CENTRAL POLK COUNTY IN NORTHWESTERN MINNESOTA...
NORTHERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHERN CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
EASTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
EASTERN PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...
* UNTIL 1000 AM CDT
* AT 858 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HALLOCK TO 7 MILES SOUTHEAST OF MIDDLE RIVER TO
NEAR BERNER...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BERNER AND GULLY AROUND 900 AM CDT.
LOWER RED LAKE AND GATZKE AROUND 915 AM CDT.
SKIME AND CASPERSON AROUND 925 AM CDT.
HAYES LAKE STATE PARK AROUND 930 AM CDT.
PONEMAH AROUND 935 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4773 9572 4833 9615 4878 9703 4900 9637
4900 9543 4869 9485 4802 9442
TIME...MOT...LOC 1358Z 246DEG 44KT 4877 9684 4836 9605 4780 9552
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TG1 follow-up statement
300
WWUS53 KFGF 171427
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
927 AM CDT FRI JUN 17 2016
MNC119-125-171436-
/O.CAN.KFGF.SV.W.0036.000000T0000Z-160617T1500Z/
RED LAKE MN-POLK MN-
927 AM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RED LAKE AND EAST
CENTRAL POLK COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN MINNESOTA.
LAT...LON 4779 9551 4851 9581 4878 9703 4900 9637
4900 9543 4869 9485 4802 9442
TIME...MOT...LOC 1426Z 259DEG 67KT 4895 9627 4844 9528 4786 9527
$$
MNC007-029-069-077-089-113-135-171500-
/O.CON.KFGF.SV.W.0036.000000T0000Z-160617T1500Z/
KITTSON MN-ROSEAU MN-LAKE OF THE WOODS MN-BELTRAMI MN-CLEARWATER MN-
MARSHALL MN-PENNINGTON MN-
927 AM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHEASTERN KITTSON...ROSEAU...SOUTHWESTERN LAKE OF THE WOODS...
NORTHERN BELTRAMI...NORTHERN CLEARWATER...EASTERN MARSHALL AND
NORTHEASTERN PENNINGTON COUNTIES...
AT 926 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF CARIBOU TO NEAR GATES CORNER TO 7
MILES WEST OF LITTLE ROCK...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
LOWER RED LAKE AND GATES CORNER AROUND 930 AM CDT.
PINECREEK...OAKS CORNER AND ROSS AROUND 940 AM CDT.
SAUM AND SHOTLEY AROUND 950 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4779 9551 4851 9581 4878 9703 4900 9637
4900 9543 4869 9485 4802 9442
TIME...MOT...LOC 1426Z 259DEG 67KT 4895 9627 4844 9528 4786 9527
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:21 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 17, 6:21 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 621 AM CDT FRI JUN 17 2016 .UPDATE... Issued at 615 AM CDT Fri Jun 17 2016 Current radar showing three cells associated with storm what has moved along the I 94 corridor throughout the night now moving into western FA, with northernmost cell intensifying. Cells have been moving along tight Theta e gradient and now shifting northeast along the gradient. More development now beginning along SFC trough from Kittson Co southwest into Devils Lake. Will increase POPs for northeastern ND and far northwest MN. Per discussion with SPC, cells are moving into shearless environment and further eastward expansion of watch is not anticipated although there certainly will be some strong to severe storms along the boundary through the mid morning, decreasing in intensity as the move to the northeast. && .SHORT TERM...(Today and tonight) Issued at 336 AM CDT Fri Jun 17 2016 Current surface analysis shows a sfc low over central SD with an inverted trough extended through Devils Lake...roughly aligned with axis of a theta e ridge. QLCS is moving along the I 94 corridor between Bismarck and Dickinson, progged to be just west of our FA by 1130Z pending possible acceleration of forward propagation. While elevated convection, bowing nature of line of storms indicating wind will be a significant threat as it approaches SW ND. DCAPEs across southern ND are in the 1300 to 1500 range. 94 mph winds have been reported near Dickinson. Will bring scattered showers into Valley City around 09Z, keeping POPs lower north of Highway 2 although experimental HRRR does bring highest POPs further north than radar trends. Expect to see eastern ND begin to clear out in the afternoon with line of storms exiting eastern zones by late afternoon. For the early morning, there is also a cluster of storms (likely severe) just north of the international border moving east northeast and the strongest storms will remain in southern MB, however will see isolated storms across northeastern ND in the early morning hours. SW flow pattern aloft with SFC high pressure over far northeastern ND should limit precip across the northern FA. However, a warm front across southeastern SD into southwestern MN will lift north early Saturday morning with convection forming across east central SD this evening. NAM dry with this system but does bring precip across the north after 09Z with a short wave moving out of eastern MT into the northern valley Sat morning. GFS this evening shows more pronounced warm frontal boundary stretching from SFC low over s central SD through Grant Co MN and into Otter Tail Co, with convection significantly further north than NAM shows. Northern two thirds of CWA is dry with northeast SFC flow, however expands north into the Grand Forks and Thief River Falls areas by 12Z. Deep layer shear in vcnty of sfc boundary only in the 20 to 30 kt range with best shear well to the west in central and western ND. Overall GFS better represents SREF for tonight and will use model blend for overnight period. As Scattered storms will increase from south to north on Saturday as the boundary lifts northward. .LONG TERM...(Saturday through Thursday) Issued at 336 AM CDT Fri Jun 17 2016 Saturday night into Sunday evening...A boundary along the international border will be the focus for more convection as a SFC low moves quickly across ND Sat night into Sun afternoon. Primary threat for convection Sat night will be along and north of the international border. Deep layer shear should be much higher (40 to 50 knots), mainly north of Hwy 2 along the boundary, and a few strong or severe thunderstorms are possible mainly after midnight. SPC Day 2 has a slight risk for northern tier of counties along warm frontal boundary and Day 3 has a slight risk for storms developing ahead of cold FROPA Sunday afternoon. NAM PWAT values for the 06Z to 12Z timeframe continue to be in the 1.8 to 1.9 inch range along the international border. HPC Day 3 Excessive Rainfall is in a slight risk for exceeding FFG late Sat night. Strong warm advection into the warm sector on Sunday will result in daytime highs in the 80s, close to 90 across the far south, with Monday highs falling into the mid 70s behind Sunday's cold FROPA. Clearing skies Monday night and cooler air will bring overnight lows in the mid 50s. Monday-Thursday...Northwest flow pattern will develop as mid/upper ridging amplifies across the Rockies, leading to relatively dry weather with seasonable temps. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 622 AM CDT Fri Jun 17 2016 Primary aviation concern this morning will be convection along a surface boundary extending from NW Minnesota to the southwest through Devils Lake. DVL will see morning convection dissipating by late morning while GFK and TVF will see cells to the north and northwest, with some storms over GFK possible by 13Z. FAR and BJI may see storms late in the afternoon but confidence too low to mention in TAFs at this time. Expect VFR conds outside of storms. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...Speicher SHORT TERM...Speicher LONG TERM...Makowski/Speicher AVIATION...Speicher
Hazardous weather outlook, Jun 17, 5:17 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 517 AM CDT FRI JUN 17 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-181030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 517 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA THIS MORNING. THUNDERSTORMS ARE DEVELOPING ALONG A TROUGH OF LOW PRESSURE ACROSS CENTRAL AND NORTHEAST NORTH DAKOTA. THE STORMS WILL MOVE INTO EASTERN NORTH DAKOTA BY EARLY MORNING. THERE IS A RISK OF SEVERE STORMS WITH DAMAGING WINDS THE MAIN THREAT, ESPECIALLY ALONG INTERSTATE 94 AND ALONG THE INTERNATIONAL BORDER. MORE STORMS MAY DEVELOP LATE TONIGHT, WITH THE MAIN THREAT FOR NOCTURNAL SEVERE STORMS BEING SOUTH OF INTERSTATE 94. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CONTINUATION OF AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEKEND, WITH A SLIGHT RISK FOR SEVERE STORMS LATE SATURDAY NIGHT THROUGH SUNDAY. THE THREAT IS MAINLY ALONG THE INTERNATIONAL BORDER SATURDAY NIGHT AND EAST OF THE VALLEY ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. SPEICHER
In the hours before
Local storm report, Jun 17, 8:39 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
839 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM TSTM WND GST 10 E GRAFTON 48.41N 97.19W
06/17/2016 M63.00 MPH WALSH ND MESONET
PEAK WIND MEASURED AT THE NDAWN SITE.
&&
JKAISERSpecial weather statement, Jun 17, 8:39 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
839 AM CDT FRI JUN 17 2016
MNZ002-003-027-171430-
NORMAN MN-CLAY MN-WEST BECKER MN-
839 AM CDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BECKER...
SOUTHEASTERN NORMAN AND EASTERN CLAY COUNTIES UNTIL 930 AM CDT...
AT 839 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAWLEY...OR 22 MILES WEST OF DETROIT LAKES...MOVING NORTHEAST AT 40
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ROLLAG AROUND 840 AM CDT.
HAWLEY AROUND 845 AM CDT.
DALE AROUND 850 AM CDT.
LAKE PARK AND HITTERDAL AROUND 855 AM CDT.
WESTBURY AROUND 910 AM CDT.
LAT...LON 4667 9633 4689 9652 4722 9610 4720 9607
4715 9607 4715 9601 4694 9572
TIME...MOT...LOC 1339Z 230DEG 34KT 4681 9632
TGLocal storm report, Jun 17, 8:42 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
842 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HAIL 6 S HAWLEY 46.79N 96.32W
06/17/2016 E0.88 INCH CLAY MN TRAINED SPOTTER
&&
JAMLocal storm report, Jun 17, 8:47 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
847 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG GILBY 48.08N 97.47W
06/17/2016 GRAND FORKS ND BROADCAST MEDIA
TREES AND POWER LINES DOWN. REPORT VIA SOCIAL MEDIA.
&&
JKAISERSpecial weather statement, Jun 17, 8:52 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
852 AM CDT FRI JUN 17 2016
MNZ005-006-171430-
LAKE OF THE WOODS MN-ROSEAU MN-
852 AM CDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROSEAU AND CENTRAL
LAKE OF THE WOODS COUNTIES UNTIL 930 AM CDT...
AT 851 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLIAMS...OR 38 MILES EAST OF ROSEAU...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GRACETON AROUND 900 AM CDT.
PITT AROUND 905 AM CDT.
WHEELERS POINT AROUND 920 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN MINNESOTA.
LAT...LON 4858 9495 4883 9523 4912 9477 4909 9475
4888 9468 4883 9471 4878 9469 4874 9464
4872 9459 4872 9456 4870 9454 4869 9447
TIME...MOT...LOC 1351Z 235DEG 26KT 4870 9493
RKLocal storm report, Jun 17, 8:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL SHEYENNE 47.83N 99.12W
06/17/2016 E2.75 INCH EDDY ND FIRE DEPT/RESCUE
&&
JRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:55 AM CDT | Special Weather Statement | FGF | Kittson | 35 min |
| Jun 17, 5:08 AM CDT | Severe Thunderstorm Warning | FGF | Kittson | 22 min |
| Jun 17, 5:22 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 53 min |
| Jun 17, 6:40 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 35 min |
| Jun 17, 7:33 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 57 min |
| Jun 17, 7:53 AM CDT | Flash Flood Warning | FGF | Kittson, Marshall | 7 hr |
| Jun 17, 8:15 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Kittson, Marshall, Pennington, Polk and 2 more | 60 min |
| Jun 17, 8:16 AM CDT | Areal Flood Advisory | FGF | Polk | 74 min |
| Jun 17, 8:39 AM CDT | Special Weather Statement | FGF | Becker, Clay | 51 min |
| Jun 17, 8:52 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 38 min |
| Jun 17, 8:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 65 min |
| Jun 17, 9:03 AM CDT | High Wind Warning | FGF | Marshall, Pennington, Polk, Red Lake | 110 min |
| Jun 17, 9:05 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk | 55 min |
| Jun 17, 9:46 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 44 min |
| Jun 17, 9:51 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 1 more | 54 min |
| Jun 17, 9:52 AM CDT | Special Weather Statement | FGF | Polk | 38 min |
| Jun 17, 10:28 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 32 min |
| Jun 17, 10:32 AM CDT | Special Weather Statement | FGF | Mahnomen, Norman, Pennington, Polk, Red Lake | 43 min |
| Jun 17, 11:46 AM CDT | River Flood Warning | FGF | Kittson | 10 days |
| Jun 17, 11:49 AM CDT | Special Weather Statement | FGF | Otter Tail | 41 min |
| Jun 17, 11:50 AM CDT | Special Weather Statement | FGF | Hubbard | 40 min |
| Jun 17, 11:56 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 64 min |
| Jun 17, 12:26 PM CDT | Special Weather Statement | FGF | Grant | 34 min |
| Jun 17, 1:00 PM CDT | Special Weather Statement | FGF | Grant, Otter Tail, Wadena | 60 min |
| Jun 17, 1:18 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wadena | 57 min |
| Jun 17, 2:25 PM CDT | Special Weather Statement | FGF | Douglas | 65 min |
| Jun 17, 3:34 PM CDT | River Flood Watch | FGF | Kittson | 6 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.